# SDR DXTA2025040702971

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 9,826 hours, 7,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN EXIT DOOR LIGHT INOP. CORRECTIVE ACTION: REMOVED FAULTY EXIT SIGN AND INSTALLED A CUSTOMER SUPPLIED NEW EXIT SIGN IN ACCORDANCE WITH EMBRAER PHENOM 300 AIRCRAFT MAINTENANCE MANUAL 33-52-13 WITH NO DEFECTS NOTED. P/N ON/OFF: 5315-00 NO SERIAL NUMBER
